NCLEX RN Practice Question # 593

NCLEX Examination.

Practice Question # 593.


 

Nclex

Atorvastatin side effects

Get emergency medical help if you have signs of an allergic reaction to atorvastatin: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, atorvastatin can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have unexplained muscle pain, tenderness, or weakness especially if you also have fever, unusual tiredness, and dark colored urine.

Also call your doctor at once if you have:

kidney problems – little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;

liver problems – nausea, upper stomach pain, itching, tired feeling, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or

signs of a stroke – sudden numbness or weakness (especially on one side of the body), sudden severe headache, slurred speech, problems with vision or balance.

Common atorvastatin side effects may include:

 

  • muscle or joint pain;
  • diarrhea; or
  • upset stomach.

Leave a Reply